Benylin Dual Action Dry Syrup

Benylin Dual Action Dry Syrup

€8.00

No reward points for this product.

VAT included

For the treatment of congestion, runny nose and dry coughs

 

Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  

Size
100mls
Type of Product
Liquid
5010123715212

Each 5ml of contains tripolidine hydrochloride 1.25mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide 10mg.. Sucrose, sorbitol, E211, E218, Ponceau 4R (E124).

Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours. Do not take more than 4 times daily.

Payment

We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.

  • visa
  • mastercard
  • paypal

Security

Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.

secure ssl transaction

Grade Comments (0)

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.